Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    Stumbo's Avatar
    Stumbo is offline Senior Member
    Join Date
    Oct 2004
    Posts
    1,233

    Weird muscle/joint pain, from my cycle?

    Im currently doing a cycle of test(600mg/weekly) equipoise (500mg/weekly) and dbol (55mgs daily).

    Ive been on the dbol for 4 days, and i just did my first injection on saturday. Yesterday I trained my arms and i have been having a ton of pain in my bis/tris anytime i do anything. For example, I gave a girl at my work a hug today and squeezed her as hard as i could and after i let go my bicepts were throbbing for the next 30 minutes. I also have a bit of pain in my shoulders/elbows any time i do anything out of normal range of motion (example:reach for somthing on the top shelf)

    Ive been drinking a ton of water, so i doubt thats whats causing it. Im going to start taking potassium and see if that helps any.

    Any advise/ideas whast going on?

    Thanks guys

  2. #2
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Eq dries my joints out big time and aggravates tendonitis for me. But if you just starte it's too soon.

  3. #3
    Stumbo's Avatar
    Stumbo is offline Senior Member
    Join Date
    Oct 2004
    Posts
    1,233
    yeah, thats what i was thinking, and thats what it seems like, my joints and tendons.

    The only thing im taking that has started working is nolvadex (20mg/daily) and the dbol . Ive never had this happend on nolvadex before.

  4. #4
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by Stumbo
    yeah, thats what i was thinking, and thats what it seems like, my joints and tendons.

    The only thing im taking that has started working is nolvadex (20mg/daily) and the dbol. Ive never had this happend on nolvadex before.
    It wouldn't be the nolva. Go ahead and stop the dbol for a week. If the pain goes away, thats it. All these compounds react with everyone differently. On Dbol, my neck glands swell up so bad it hurts to turn my head, so I don't use it. But if I had to guess...your one of the many guys whos joints dry out painfully from Eq.

  5. #5
    Stumbo's Avatar
    Stumbo is offline Senior Member
    Join Date
    Oct 2004
    Posts
    1,233
    What can i do to combat this? Potassium gluconate? Tarine?

    BTW, i just started taking letro tonight, is that going to make matters worse?

    Im cutting back on the dbol , btw, to 27.5mgs/daily

  6. #6
    dr9999's Avatar
    dr9999 is offline Junior Member
    Join Date
    May 2004
    Posts
    65
    I'm on week 9 of test/deca and i've had bicep pumps for at least 4 weeks. My arms are always tight and full. not in pain but have that pumped feeling all day. as a matter of fact, just bending my arm to shave causes a bicep burn. i think this pump just goes with the territory.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •